# SDR QXEA200300931

- Difficulty date: July 30, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 4,985 hours, 5,795 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Airstair
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT STAIRS WILL NOT EXTEND.  REPOSITIONED GUIDE ARM.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
